# SDR UALA2012060803143

- Difficulty date: June 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 57,934 hours, 8,295 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Condition: Faulty
- Location: Upper Gust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF FAULT HISTORY PER JC 2-2020C (A-CHECK) FOUND FAULT 27-17018 (PRESS SIGNALS FROM GUST SUPPRESSION TRANSDUCERS UPPER AND LOWER DO NOT AGREE) HAS OCCURRED MORE THAN ONCE DURING LAST 5 FLT LEGS.   REPLACED UPPER GUST SUPPRESSOR TRANSDUCER, OPS CHECKED OK.
